Extremal problems involving vertices and edges on odd cycles

P. Erdos, R. J. Faudree, C. C. Rousseau

Research output: Contribution to journalArticle

6 Citations (Scopus)


We investigate the minimum, taken over all graphs G with n vertices and at least ⌊n2/4⌋ + 1 edges, of the number of vertices and edges of G which are on cycles of length 2k + 1.

Original languageEnglish
Pages (from-to)23-31
Number of pages9
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - May 29 1992


ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Cite this